# SDR 95UAL757017

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT LAVATORY EEL STRIP INOPERATIVE.  REPLACED EEL STRIP ASSEMBLY.
